# SDR IPXA2023071293648

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 105,129 hours, 20,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L CREW DOOR WILL NOT CLOSE LOCK FROM SWITCH ON INSIDE PANEL.  DEFERRED PER MEL 52-10-3-1-2-1 M 810294 ASSIGNEDCLOSED DEFERRAL DUE TO MEL REF. CHANGE REVISION. REOPENED DEFERRAL ON LP 636347/1 M810363.Ï¿½M810363: Ï¿½R&R FORWARD PASSENGER DOOR LOCK PIN RELEASE SOLENID REF AMM 52-10-06 OP CHECK GOOD AT THIS TIME THIS CLEARS DEFERRAL M810363 IPC 52-11-70-01 ITEM 070J
